# SDR SIMA20170104001

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 31,875 hours, 27,234 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 1035
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 30.3,  RECEIVED A PTRIM MAIN INOPERATIVE, NON EICAS. USED BACKUP PITCH TRIM TO DIVERTED.   REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-02. OPS CHECKED GOOD IAW AMM TASK 27-40-02-700-801-A/500.
